# SDR SWAA2022020348696

- Difficulty date: October 20, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 49,400 hours, 28,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING BULB SEAL RETAINER BRACKET CRACKED STA ORSS 273; AFT SIDE OF VERTICAL STIFFENER 9' INBD OF FLAP DEFLECTION ARM [MARKED]. / REMOVED AND REPLACED RT WING BULB SEAL RETAINER BRACKET STA ORSS 273; AFT SIDE OF VERTICAL STIFFENER 9' INBD OF FLAP DEFLECTION ARM PER SRM 51-40-02
